Jane J. Ye
Jane J. Ye
Professor of mathematics, University of Victoria
Verified email at uvic.ca - Homepage
Title
Cited by
Cited by
Year
Optimality conditions for bilevel programming problems
JJ Ye, DL Zhu
Optimization 33 (1), 9-27, 1995
2401995
Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints
JJ Ye
Journal of Mathematical Analysis and Applications 307 (1), 350-369, 2005
2122005
Necessary optimality conditions for optimization problems with variational inequality constraints
JJ Ye, XY Ye
Mathematics of Operations Research 22 (4), 977-997, 1997
1951997
Exact penalization and necessary optimality conditions for generalized bilevel programming problems
JJ Ye, DL Zhu, QJ Zhu
SIAM Journal on optimization 7 (2), 481-507, 1997
1661997
Constraint qualifications and necessary optimality conditions for optimization problems with variational inequality constraints
JJ Ye
SIAM Journal on Optimization 10 (4), 943-962, 2000
1492000
New necessary optimality conditions for bilevel programs by combining the MPEC and value function approaches
JJ Ye, D Zhu
SIAM Journal on Optimization 20 (4), 1885-1905, 2010
1062010
New necessary optimality conditions for bilevel programs by combining the MPEC and value function approaches
JJ Ye, D Zhu
SIAM Journal on Optimization 20 (4), 1885-1905, 2010
1062010
On error bounds for lower semicontinuous functions
Z Wu, JJ Ye
Mathematical programming 92 (2), 301-314, 2002
992002
Optimality conditions for optimization problems with complementarity constraints
JJ Ye
SIAM Journal on Optimization 9 (2), 374-387, 1999
981999
Multiobjective optimization problem with variational inequality constraints
JJ Ye, QJ Zhu
Mathematical Programming 96 (1), 139-160, 2003
682003
Sufficient conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 12 (2), 421-435, 2002
662002
First-order and second-order conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 14 (3), 621-645, 2004
612004
Constraint qualifications and KKT conditions for bilevel programming problems
JJ Ye
Mathematics of Operations Research 31 (4), 811-824, 2006
592006
Nondifferentiable multiplier rules for optimization and bilevel optimization problems
JJ Ye
SIAM Journal on Optimization 15 (1), 252-274, 2004
582004
Second-order optimality conditions for mathematical programs with equilibrium constraints
L Guo, GH Lin, JJ Ye
Journal of Optimization Theory and Applications 158 (1), 33-64, 2013
562013
First order optimality conditions for mathematical programs with semidefinite cone complementarity constraints
D Chao, D Sun, JJ Ye
Mathematical Programming 147, 539-579, 2014
532014
Nonsmooth maximum principle for infinite-horizon problems
JJ Ye
Journal of Optimization Theory and Applications 76 (3), 485-500, 1993
511993
Optimal strategies for bilevel dynamic problems
JJ Ye
SIAM Journal on Control and Optimization 35, 512-531, 1997
501997
Necessary optimality conditions for multiobjective bilevel programs
JJ Ye
Mathematics of Operations Research 36 (1), 165-184, 2011
472011
Sensitivity analysis of the value function for optimization problems with variational inequality constraints
Y Lucet, JJ Ye
SIAM Journal on Control and Optimization 40 (3), 699-723, 2001
472001
The system can't perform the operation now. Try again later.
Articles 1–20